# SDR AALA201706079002

- Difficulty date: June 5, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 12,702 hours, 2,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CABIN PRESSURIZED LIGHT RED LENS MISSING.  SECURED LENS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
